# SDR IPXA10160397

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Engine: Pwa PW4158
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 237T505503
- Condition: Inoperative
- Location: Fire Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG, NO FIRE DETECTION (A LOOP FAILURE, ACFT DEPARATED WITH MEL 26-12-01-1, NR 2 ENGINE FIRE DETECTION SYS B LOOP INOP.  DEF NR 427111, CLEANED AND SECURE C/P'S DH3 AND DH4 AT R SIDE ENG CORE FIRE SENSING LOOPS. CLEANED AND SECURED C/P'S D4989P (1) D4953P OF ENG NR 2 PYL R&R E2 ENG FIRE CONTROL MODULE IAW MM 26-12-20-04.  RAN & TAXIED ACFT FOR 50 MIN UP TO T/O RUN ALL IND NORMAL. THIS CLEARS 427111. PLACARD REMOVED.
